Multiplicity Results for a Perturbed Elliptic Neumann Problem
Gabriele Bonanno and
Giuseppina D'Aguì
Abstract and Applied Analysis, 2010, vol. 2010, 1-10
Abstract:
The existence of three solutions for elliptic Neumann problems with a perturbed nonlinear term depending on two real parameters is investigated. Our approach is based on variational methods.
Date: 2010
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/564363.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/564363.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:564363
DOI: 10.1155/2010/564363
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().